IDEAS home Printed from https://ideas.repec.org/a/eee/matcom/v226y2024icp578-605.html
   My bibliography  Save this article

Dynamic analysis and optimal control of HIV/AIDS model with ideological transfer

Author

Listed:
  • Hao, Wenhui
  • Zhang, Juping
  • Jin, Zhen

Abstract

This paper presents an HIV/AIDS model with ideological transfer in male susceptible individuals, and considers condoms and education as control measures. First, it gives the threshold R0 of the model. Then it proves that the disease-free equilibrium is globally asymptotically stable when R0<1. Under different threshold conditions, the local stability of the boundary equilibria is given. The existence of the endemic equilibrium is also given. We also perform numerical simulations for different parameter values. Furthermore, when considering control measures, the simulation results show that effective and long-term use of condoms significantly reduce the number of infected individuals and education should be vigorously promoted when the epidemic is controllable. This result provides theoretical guidance for effective control the spread of HIV.

Suggested Citation

  • Hao, Wenhui & Zhang, Juping & Jin, Zhen, 2024. "Dynamic analysis and optimal control of HIV/AIDS model with ideological transfer," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 226(C), pages 578-605.
  • Handle: RePEc:eee:matcom:v:226:y:2024:i:c:p:578-605
    DOI: 10.1016/j.matcom.2024.07.012
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378475424002635
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.matcom.2024.07.012?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Silva, Cristiana J. & Torres, Delfim F.M., 2019. "Stability of a fractional HIV/AIDS model," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 164(C), pages 180-190.
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Asamoah, Joshua Kiddy K. & Okyere, Eric & Yankson, Ernest & Opoku, Alex Akwasi & Adom-Konadu, Agnes & Acheampong, Edward & Arthur, Yarhands Dissou, 2022. "Non-fractional and fractional mathematical analysis and simulations for Q fever," Chaos, Solitons & Fractals, Elsevier, vol. 156(C).
    2. Boukhouima, Adnane & Hattaf, Khalid & Lotfi, El Mehdi & Mahrouf, Marouane & Torres, Delfim F.M. & Yousfi, Noura, 2020. "Lyapunov functions for fractional-order systems in biology: Methods and applications," Chaos, Solitons & Fractals, Elsevier, vol. 140(C).
    3. Erman, SertaƧ & Demir, Ali, 2020. "On the construction and stability analysis of the solution of linear fractional differential equation," Applied Mathematics and Computation, Elsevier, vol. 386(C).
    4. Aghayan, Zahra Sadat & Alfi, Alireza & Mousavi, Yashar & Kucukdemiral, Ibrahim Beklan & Fekih, Afef, 2022. "Guaranteed cost robust output feedback control design for fractional-order uncertain neutral delay systems," Chaos, Solitons & Fractals, Elsevier, vol. 163(C).
    5. Goyal, Manish & Baskonus, Haci Mehmet & Prakash, Amit, 2020. "Regarding new positive, bounded and convergent numerical solution of nonlinear time fractional HIV/AIDS transmission model," Chaos, Solitons & Fractals, Elsevier, vol. 139(C).
    6. Chukwu, C.W. & Fatmawati, & Utoyo, M.I. & Setiawan, A. & Akanni, J.O., 2024. "Fractional model of HIV transmission on workplace productivity using real data from Indonesia," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 225(C), pages 1089-1103.
    7. Fatmawati, & Khan, Muhammad Altaf & Odinsyah, Hafidz Putra, 2020. "Fractional model of HIV transmission with awareness effect," Chaos, Solitons & Fractals, Elsevier, vol. 138(C).
    8. Arshad, Sadia & Defterli, Ozlem & Baleanu, Dumitru, 2020. "A second order accurate approximation for fractional derivatives with singular and non-singular kernel applied to a HIV model," Applied Mathematics and Computation, Elsevier, vol. 374(C).

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matcom:v:226:y:2024:i:c:p:578-605. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.journals.elsevier.com/mathematics-and-computers-in-simulation/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.